BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 2 >

Please use this identifier to cite or link to this item:

Title: Nadel's Subschemes of Fano Manifolds X with a Picard Group Pic(X) Isomorphic to Z
Authors: Yotov, M.
Keywords: Fano Manifolds
Holomorphic Vector Bundles
Vanishing Theorems
Nadel’s Subschemes
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 2, (1997), 187p-202p
Abstract: In this paper we find a global sufficient condition for suitable subschemes of Fano manifolds to be Nadel’s subschemes. We apply this condition to one-dimensional subschemes of a projective space.
Description: ∗The author supported by Contract NSFR MM 402/1994.
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol23-num2-1997-p187-p202.pdf501.55 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License